# SDR WVER1228201400004

- Difficulty date: December 28, 2014
- Submitted: December 29, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 23,255 hours, 19,635 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE FLAP HAS ONE LIGHTNING STRIKE.   REPAIRED.
